# SDR SWAA2022092948696

- Difficulty date: August 31, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 27,445 hours, 12,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCESS PANEL;SHOWS AFT SUPPORT BRACKET CRACKED.MKD. / [01] REMOVED AND REPLACED BRACKET AT L2 DOOR ACCESS PANEL IRW SRM 51-40-02;[02] VERIFIED STEP 1
